# SDR SWAA101389

- Difficulty date: March 8, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 41,640 hours, 23,196 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Bracket
- Part number: 6557463
- Condition: Corroded
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE FWD SLIDE ATTACH BRACKET CORRODED.  REMOVED AND REPLACED BRACKET PER SRM.
